SciELO - Scientific Electronic Library Online

 
vol.32 issue2The stability of fuzzy approximately Jordan mappingsAn approximation formula for n! author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.32 no.2 Antofagasta May 2013

http://dx.doi.org/10.4067/S0716-09172013000200005 

Proyecciones Journal of Mathematics Vol. 32, No 2, pp. 159-171, June 2013. Universidad Católica del Norte Antofagasta - Chile

Some new generalized I-convergent difference sequence spaces defined by a sequence of moduli

M. Aiyub

University of Bahrain, Kingdom of Bahrain


ABSTRACT

In this articlewe introduce the sequence space and for the of sequence of modulii F = (/¾) and given some inclusion relations. These results here proved are analogus to those by M.Aiyub [1](Global Journal of Science Frontier Research Mathematics and Decision Sciences 12(9)(2012),32-36).

AMS Subject Classification (2000) : 40C05, 46A45.

Keywords and phrases : Ideal, filter, sequence of moduli, difference sequence space, I-convergent sequence space.


REFERENCES

[1] M. Aiyub, Some generalized I-convergent difference sequence spaces defined by a Moduli sequence, G. J. S. F. R. Math., 12 (9), pp. 32-36, (2012).         [ Links ]

[2] C. A. Bektas, R. Colak, Generalized difference sequence spaces defined by a sequence of moduli, Soochow J Math , 29 (2), pp 215-220, (2003).         [ Links ]

[3] V. K. Bhardwaj and N. Singh, On some sequence spaces defined by a modulus, Indian J. Pure Appl. Math., 30, pp. 809-817, (1999).         [ Links ]

[4] R.Colak and M. Et, On some generalized difference sequence spaces and related matrix transformations, Hokkaido Math. J., 26 (3), pp. 483-492, (1997).         [ Links ]

[5] K. Demirci, I-limit superior and limit inferior, Math.Commun., 6(, pp. 165-172, (2001).         [ Links ]

[6] K. Dems, On I-Cauchy sequences, Real Analysis Exchange., 30, pp. 123-128, (2005).         [ Links ]

[7] A. Esi and M.Isik, Some generalized difference sequence spaces, Thai J. Math.,3(2), pp. 241-247, (2005).         [ Links ]

[8] M. Et, On some topological properties of generalized difference sequence spaces, Internat J. Math, Math.Soc., 24 (11), pp. 785-791,(2000).         [ Links ]

[9] M. Et and A. Esi, On Kothe-Toeplitz duals of generalized difference sequence spaces, Bull Malysian Math., 31, pp. 275-278, (1980).         [ Links ]

[10] H. Fast, Sur Ia convergence statistique, Colloq. Math., 2, pp. 241-244, (1951).         [ Links ]

[11] J.A. Fridy, On statistical convergence, Analysis., 5, pp. 301-313, (1985).         [ Links ]

[12] J. A. Fridy, Statistical limit points, Proc. Amer. Math. Soc., 11, pp. 1187-1192, (1993).         [ Links ]

[13] A. K. Gaur and M. Mursaleen, Difference sequence spaces defined by a sequence of moduli,Demonstratio Math., 31, pp. 275-278, (1998).         [ Links ]

[14] V. A. Khan, Some inclusion relations between the difference sequence spaces defined by sequence of moduli, J. Indian. Math. Soc., 73 (1-2), pp. 77-81, (2006).         [ Links ]

[15] V. A. Khan, Some new generalized difference sequence spaces defined by a sequence of Moduli, App. Math. J. Chinese. Univ., 26 (11), pp. 104-108, (2006).         [ Links ]

[16] V. A. Khan and K. Ebadullah, I-convergent difference sequence spaces defined by a sequence of Moduli. j. Math. Comput. Sci., 2 (2), pp 265-273, (2012).         [ Links ]

[17] H. Kizmaz, On certain sequence spaces, Canadian Math. Bull., 24, pp. 169-176, (1981).         [ Links ]

[18] E. Kolk, On strong boundedness and summability with respect to a sequence of moduli, Acta Comment. Univ. Tartu., 960, pp. 41-50, (1993).         [ Links ]

[19] E. Kolk, Inclusion theorems for some sequence spaces defined by a sequence of modulii, Acta Comment. Univ. Tartu., 970, pp. 65-72, (1994).         [ Links ]

[20] P. Kostyrko, T.Salat and W. Wilczynski, I-Convergence, Real Analysis Exchange., 26, pp. 669-686, (2000).         [ Links ]

[21] I. J. Maddox, Sequence spaces defined by a modulus, Math. Camb. Phil. Soc., 100, pp. 161-166, (1986).         [ Links ]

[22] H. Nakano, Concave modulars, J.Math Soc. Japan., 5, pp. 29-49, (1953).         [ Links ]

[23] K. Raj and S. K. Sharma., Difference sequence spaces defined by sequence of modulus function, Proyecciones Journal of Mathematics., 30, pp. 189-199, (2011).         [ Links ]

[24] K. Raj and S. K. Sharma., Some difference sequence spaces in a 2-normed spaces using ideal convergence and Musielak Orlicz function, Far East Journal of Mathematical Sciences, 54(2), pp. 149-161, (2011).         [ Links ]

[25] W. H. Ruckle, On perfect Symmetric BK-spaces, Math. Ann., 175, pp. 121-126, (1968).         [ Links ]

[26] W. H. Ruckle, Symmetric coordinate space and symmetric bases, Canad, J. Math., 19,pp. 828-838, (1967).         [ Links ]

[27] W. H. Ruckle, FK-spaces in which the sequence of coordinate vectors is bounded Canad. J. Math., 25(5), pp. 973-975, (1973).         [ Links ]

[28] E. Savas, On some generalized sequence spaces defined by a modulus, Indian J. Pure Appl. Math., 30, pp. 459-464, (1999).         [ Links ]

[29] T. SSalat, On statisticaly convergent sequences of real numbers, Math.Slovaca., 30, pp. 139-150, (1980).         [ Links ]

[30] T. Salat, B. C. Tripathy and M.Ziman, On some properties of I-convergence, Tatra Mt. Math.Publ., 28, pp. 279-286, (2004).         [ Links ]

[31] B. C. Tripathy, B. Hazarika, Paranorm I-convergent sequence spaces, Math. Slovaca, 59(4), pp. 485-494, (2009).         [ Links ]

[32] B. C. Tripathy, B. Hazarika, Some I-convergent sequence spaces defined by orlicz function, Acta Appl. Math. Sinica, 27 (1), pp. 149-154, (2011).         [ Links ]

 

M. Aiyub
Department of Mathematics, University of Bahrain,
P.O. Box-32038,
Kingdom of Bahrain
e-mail : maiyub2002@gmail.com

Received : July 2012. Accepted : March 2013

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License